Hello. I am currently taking 40 mg of generic Prozac for what my doctors believe is depression. I do not feel depressed, however. I've looked up some symptoms of anxiety disorder and that seems more like what I'm experiencing. For example: trouble sleeping (I've been taking Tylenol PM for over 2 years), increase in weight, highly irritable (at times for no reason), sometimes I know that I'm being "silly" or "over-emotional" but I can't stop those feelings!, I often feel overwhelmed and which feels like my blood pressure rising and faster than usual heartbeat. Any suggestions on a new medication?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?